Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A theorem on nilpotent groups with restricted embeddings

Author: Karl H. Wehrhahn
Journal: Proc. Amer. Math. Soc. 54 (1976), 55-56
MathSciNet review: 0387405
Full-text PDF

Abstract | References | Additional Information

Abstract: Suppose that $ G$ is a nonabelian group with a unique proper normal subgroup of some given order. It is proved that $ G$ is not contained as a normal subgroup within the Frattini subgroup of a finite $ p$-group.

References [Enhancements On Off] (What's this?)

  • [1] W. Burnside, On some properties of groups whose orders are powers of primes, Proc. London Math. Soc. (2) 11(1912), 225-245.
  • [2] Charles Hobby, The Frattini subgroup of a 𝑝-group, Pacific J. Math. 10 (1960), 209–212. MR 0113949
  • [3] B. Huppert, Endliche Gruppen. I, Die Grundlehren der Mathematischen Wissenschaften, Band 134, Springer-Verlag, Berlin-New York, 1967 (German). MR 0224703

Additional Information

Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society